EconPapers    
Economics at your fingertips  
 

Representations of Preference Relations with Preutility Functions on Metric Spaces

Yann Rébillé ()
Additional contact information
Yann Rébillé: LEMNA - Laboratoire d'économie et de management de Nantes Atlantique - Nantes Univ - IAE Nantes - Nantes Université - Institut d'Administration des Entreprises - Nantes - Nantes Université - pôle Sociétés - Nantes Univ - Nantes Université

Post-Print from HAL

Abstract: The elaboration of preference relations and their representations take back their source in early economic theory. Classical representations of preferences theorems rely on Debreu-Eilenberg's theorems through abstract mathematics based on topological properties. We adopt another approach starting from metric spaces instead. We obtain representation theorems of preference relations with bivariate functions. This allows us to handle intransitivities and incomparabilities of the preference relation and also continuity conditions of various strength.

Date: 2023-05-10
References: Add references at CitEc
Citations:

Published in Advances in Topology and Their Interdisciplinary Applications, Springer Nature Singapore, pp.109-129, 2023, Industrial and Applied Mathematics, 9789819901500. ⟨10.1007/978-981-99-0151-7_6⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-04785477

DOI: 10.1007/978-981-99-0151-7_6

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-04785477